MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY,21GX1.5

Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY,21GX1.5
Catalog Number SSN100217Z
Medical Device Problem Codes Dull, Blunt (2407); Material Twisted/Bent (2981)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ¿it feels as if they're not as sharp as they should be.Normally when i inject someone, the needle goes in like butter, but these needs i can feel them stall at first then i almost feel them going through the muscle.¿.
 
Additional Manufacturer Narrative
Customer reported that, ¿when using the needle, they feel like they ¿catch¿ in the skin/muscle instead of gliding smoothly,¿ and the customer reported increased patient ¿pain¿ during injections, but no re-sticks were required.Medline received 1bx (b)(6), noted no obvious signs of defect or damage upon initial investigation, and inspected multiple needle tips under a microscope, finding at least 1 needle with the very tip of the needle being slightly bent backward; the manufacturer also reviewed records and retain samples.The complaint is confirmed.The cause was documented as ¿cannot determine cause w/received sample,¿ and the vendor stated that dhr inspection found no abnormalities, no deviation, and no non conformities during the manufacturing process, while also stating it is speculated that the user collided with the tip of the protective cap when removing it, causing burrs on the needle tip.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NEEDLE,HYPODERM,SAFETY,21GX1.5
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
zelek alexander
three lakes drive
northfield, IL 60093--275
MDR Report Key50773350
Report Number1417592-2026-40574
Device Sequence Number10615026
Product Code FMI
UDI-Device Identifier10193489031928
UDI-Public10193489031928
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K213054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSSN100217Z
Device Lot Number89725030001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/17/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown